Anabolics
Search More Than 6,000,000 Posts
Results 1 to 9 of 9
  1. #1
    Join Date
    Nov 2005
    Posts
    576

    Very bad pain from EQ and Test E

    Hey guys, ever since I've started my cycle of Aburaihan Test and LSP EQ every single shot has been extremely painful for days afterwards. There are no visable signs of irritation, just extreme pain.

    I'm shooting with a 1.5 inch 23G needle for glutes, and 1 inch 25G for thighs and delts. I'm vary careful about the sanitary conditions as well. I've taken four shots and all have just killed me, and I thought this stuff was supposed to be painless?

    Tomorrow I'm going to do separate injections instead of mixing the two CC's together, one in each delt to find the exact culprit.

  2. #2
    Join Date
    Apr 2004
    Location
    Cairo
    Posts
    1,055
    Get some water based B12 & mix it with the shot its weird because when i used to run Eq with prop the eq killed the prop pain try the b12 bro it worked with me with my susta cycle.

    ][-][ ][-][ ][-][

  3. #3
    Swifto's Avatar
    Swifto is offline Banned- Scammer!
    Join Date
    Oct 2004
    Location
    Anywhere...
    Posts
    15,737
    I tryed Iranian and it was painful at first, but subsided after 3-4 weeks. Just stick it out.

  4. #4
    scotttiger54's Avatar
    scotttiger54 is offline Senior Member
    Join Date
    Feb 2004
    Location
    Dante's Inferno
    Posts
    1,885
    Quote Originally Posted by Swifto
    I tryed Iranian and it was painful at first, but subsided after 3-4 weeks. Just stick it out.
    this is true. the iranian test is quite painful but it'll get better

  5. #5
    Swifto's Avatar
    Swifto is offline Banned- Scammer!
    Join Date
    Oct 2004
    Location
    Anywhere...
    Posts
    15,737
    If I injected fairly quickly it really made a difference the next few days, when it ached. Real steady and slow.

  6. #6
    Join Date
    Nov 2005
    Posts
    576
    Quote Originally Posted by Swifto
    If I injected fairly quickly it really made a difference the next few days, when it ached. Real steady and slow.
    So I should inject it slowly?

  7. #7
    T Bone is offline Junior Member
    Join Date
    May 2004
    Posts
    115
    I am on the same and I inject realy slow. I was in pain the first 3-4 weeks. To the point where I wanted to stop but stuck it out. I also massage the spots.

  8. #8
    Swifto's Avatar
    Swifto is offline Banned- Scammer!
    Join Date
    Oct 2004
    Location
    Anywhere...
    Posts
    15,737
    Quote Originally Posted by notanormalgent
    So I should inject it slowly?
    Yes. Take 1-2 minutes. Pause occasionally when injecting.

  9. #9
    Join Date
    Nov 2005
    Posts
    576
    So I just injected Iranian+B12 into my right quad and EQ into my left, so far, it's my left that's killing me, so it seems that I have found the culprit. I'm going to try mixing EQ with B12 on my next injection, hopefully it'll make a difference.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •